By Topic

Bounds on the extreme eigenvalues of positive-definite Toeplitz matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Dembo, A. ; Dept. of Electr. Eng., Technion, Israel Inst. of Technol., Haifa, Israel

Easily computable bounds on the extreme eigenvalues of positive semidefinite (PSD) Toeplitz matrices are presented. The bounds are especially suitable for matrices of relatively small dimension. The bounds are derived for the wider class of PSD Hermitian matrices and interpreted via the Levinson-Durbin Algorithm for Toeplitz matrices. As a by-product of this derivation an order-recursive algorithm for the eigenvector/eigenvalue decomposition is obtained, and certain properties of the eigenvalues distribution are revealed

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 2 )